RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khanin, L G

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:50
Abstract pages:353
Full texts:145
References:24
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person22178
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202762

Publications in Math-Net.Ru
1991
1. L. V. Pavlova, L. G. Khanin, A. Yu. Yakovlev, “Optimal Fractioning of Irradiation Doze via Normal and Swelling Cells Probability of Survival Difference Criterion”, Avtomat. i Telemekh., 1991, 2,  140–150  mathnet
1990
2. L. V. Pavlova, L. G. Khanin, A. Yu. Yakovlev, “Least upper bounds for a functional of the effectiveness of tumor radiation therapy”, Avtomat. i Telemekh., 1990, 7,  140–151  mathnet  mathscinet  zmath; Autom. Remote Control, 51:7 (1990), 973–982
1987
3. L. G. Khanin, “The theorem on spectral synthesis of ideals for a class of Banach algebras”, Dokl. Akad. Nauk SSSR, 292:3 (1987),  568–571  mathnet  mathscinet  zmath
1984
4. L. G. Khanin, “Spectral synthesis of ideals in algebras of functions having generalized derivatives”, Uspekhi Mat. Nauk, 39:2(236) (1984),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 167–168  isi
1980
5. L. G. Khanin, “A geometric classification of ideals in algebras of differentiable functions”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  303–307  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020